Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ok so i just finished tane and my skin is primarily clear but i have these strange hard unpoppable bumps on my skin they didnt even start off as acne i cant figure out what it is and they arent fading does anyone know what this is or how to get rid of it?

Share this post


Link to post
Share on other sites

ok so i just finished tane and my skin is primarily clear but i have these strange hard unpoppable bumps on my skin they didnt even start off as acne i cant figure out what it is and they arent fading does anyone know what this is or how to get rid of it?

Are they large, painful, feel like stones sorta and they seem to stay there forever? If so, DO NOT GET KENALOG injections.

I've had about 10 of them during my accutane course, i've never had them before. Basically, they're extremely ultra bad ass nodules. They take about 3-4 weeks to come to a head, extremely painful and you'll know they come to a head when they get their pearly colour to them. Some take 3-4 weeks, some at least 2 weeks though. They will most likely leave you with some stretch marks if they're really large and red.

Truth is, I've been getting kenalog injections in them (cortisine) and they just keep on coming back in the same damn places. I was able to wait out one of them because it was not visible due to hair covering it, and after I did, it's been nearly a month and it didn't pop back up. So in conclusion, you hafta extract those fucks out of there.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×